# SDR CA020115001

- Difficulty date: January 9, 2002
- Submitted: February 28, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Condition: Inoperative
- Location: Internal
- Component: Symbol Generato, Bendix, 0660402111
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN A/C POWERED UP, LOWER PILOT'S EFIS DISPLAY REMAINED BLANK. LOWER CO-PILOTS EFIS DISPLAY SWITCHED FOR TROUBLE SHOOTING. DISPLAY ALSO REMAINED BLANK. WHEN DISPLAY RETURNED TO IT'S ORIG POSSITION, IT REMAINEDBLANK AS WELL. IT DETERMINED THROUGH FURTHER TROUBLE SHOOTING THAT PILOT'S SG-465 SYMBOL GEN P/N 066-04021-11-11, S/N 4481, DEFECTIVE. IT CAUSED INTERNAL DAMAGE TO LOWER PILOT'S EFIS DISPLAY, P/N 066-03125-2500, S/N 3486. WHEN CO-PILOT'S EFIS DISPLAY INST IN POSSITION, IT TOO DAMAGED BY DEFECTIVE SYMBOL GEN. WHEN EFIS DISPLAY RETURNED TO IT'S ORIG POSSITION, IT IN TURN DAMAGED CO-PILOTS SYMBOL GEN,S/N 3354. PI LOT'S SYMBOL GEN&LOWER EFIS DISPLAY, AND
